# SDR 95ZZZM683

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54327
- Make and model: Boeing 727231
- Aircraft serial: 20234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 948
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND A TWO INCH CRACK BETWEEN BEADED EXTRUSION IN HORIZONTAL PRESSURE DECK WEB OF LEFT MLG WHEEL WELL, AFT OUTBOARD CORNER OF WHEEL WELL CEILING, BS 948, LBL 59.  INSTALLED DOUBLER REPAIR PER SERVICE BULLETIN 727-53-0149, DRAWING 65-8960 AND TWA STANDARD PRACTICES.
